I have been taking cetif for month and a half, without any real issues
LLMD added bactrim ds 2x day, since i started monday, now saturday the migraine is unbearbale
pain pressure in head eyes, blurred ( worst than normal vision ).. i am worried this is NOT a herx and side effect and should stop the bactrim
can't reach DR until Monday... should i just stop bactrim for a day and a half
Posted by LymeSwimmer (Member # 40540) on :
Bumping up from the weekend.
Lucy - lots of us see similar reaction to starting new antibiotics and would attribute them to a herx.
BUT that said, and I am not a doctor, I would stop any ABx if you are having unexpected symptoms and have worries about how you are feeling and wait to you hear from your Dr.
Let us know how your call went and how you are feeling
Posted by Catgirl (Member # 31149) on :
Some people can't take bactrim, and I'm one of them (bad herx). I have a CBS mutation though (can't take the sulfur), so that might have something to do with it for you as well (bactrim/sulfur).
Posted by canefan17 (Member # 22149) on :
That IS a herx. I would get nasty Bart headaches in the frontal lobe (with Bactrim and flagyl).
It will go away after a few days and you'll feel better than ever. (my experience)
Go get some ginger tea bags and steep it for 10 minutes in hot water. That will help neutralize the die off.
Posted by nefferdun (Member # 20157) on :
Imetrex knocks those headaches out for me but I need to take it as soon as I feel it coming on. Bart causes really bad headaches behind the eyes.
Do you feel more emotional too? When I first started treating it I had a meltdown.